MAUDE Adverse Event Report: ZIMMER BIOMET, INC. OSS CEMENTED IM STEM 11MMX90MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. OSS CEMENTED IM STEM 11MMX90MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent a right knee revision approximately three years post-implantation due to implant fracture.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).D4: due to the initial invoice being unclear, the fractured stem is either this part/lot reported above or: oss cemented im stem 9mmx90mm part#: 150358 lot#: 146240.Udi: (b)(4).Manufacture date: 8/14/2018.Expiration date: 8/14/2028.D10 medical devices: oss 9cm prox tib mod cocr catalog#: cp113462 lot#: 784750.Oss poly lock pin catalog#: 150478 lot#: 807210.Oss tibial poly bearing 12mm catalog#: 150410 lot#: 727570.Oss 3cm resurfacing femoral rt catalog#: 150350 lot#: 048870.Oss poly femoral bushings catalog#: 150477 lot#: 677140.Oss poly tibial bushing catalog#: 150476 lot#: 807150.Oss reinforced yoke catalog#: 150493 lot#: 171040.Oss axle catalog#: 150480 lot#: 170340.Intramedullary plug 11-13mm catalog#: 130611 lot#: 371350.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it was kept by the patient.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-02328 and 0001825034-2024-00301.Proposed component code: mechanical (g04) - stem.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OSS CEMENTED IM STEM 11MMX90MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17895778
Report Number0001825034-2023-02328
Device Sequence Number6979922
Product Code KRO
UDI-Device Identifier00880304238886
UDI-Public(01)00880304238886(17)290529(10)372770
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K123501
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number150360
Device Lot Number372770
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2023
Supplement Date Received by Manufacturer01/31/2024
Initial Report FDA Received Date10/09/2023
Supplement Report FDA Received Date02/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age21 YR
Patient SexMale